Title

Symmetric fractal trees in three dimensions

Document Type

Article

Publication Date

4-1-2007

Abstract

In this paper, we classify and describe a method for constructing fractal trees in three dimensions. We explore certain aspects of these trees, such as space-filling and self-contact. © 2006.

Publication Name

Chaos, Solitons and Fractals

Volume Number

32

First Page

284

Last Page

295

Issue Number

2

DOI

10.1016/j.chaos.2006.04.036

This document is currently not available here.

Share

COinS